Journal of Mathematics and Statistics

On the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform Distribution

Sinan Calik

DOI : 10.3844/jmssp.2005.180.183

Journal of Mathematics and Statistics

Volume 1, Issue 3

Pages 180-183

Abstract

The purpose of this study was to obtain algebraic expressions for n up to 20 for the variances of distribution of the sample range of order statistics from a discrete uniform distribution.

Copyright

© 2005 Sinan Calik. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.